UJI KOMPARATIF TERHADAP DUA STATISTIK UJI TIPE KOLMOGOROV-SMIRNOV

Rusgiyono, Agus (2009) UJI KOMPARATIF TERHADAP DUA STATISTIK UJI TIPE KOLMOGOROV-SMIRNOV. Jurnal Matematika , 12 (2). pp. 116-120. ISSN 1410-8518

[img]
Preview
Image (TIFF)
2068Kb
[img]
Preview
Image (TIFF)
2400Kb
[img]
Preview
Image (TIFF)
2350Kb
[img]
Preview
Image (TIFF)
2201Kb
[img]
Preview
Image (TIFF)
1493Kb

Item Type:Article
Subjects:Q Science > Q Science (General)
Divisions:Faculty of Science and Mathematics > Department of Statistics
ID Code:34735
Deposited By:Mr Hasbi Yasin
Deposited On:13 Mar 2012 09:55
Last Modified:13 Mar 2012 09:55

Repository Staff Only: item control page